Alert archive / Wisconsin / Beach Hazards Statements in 2019

Beach Hazards Statement 9, NWS Milwaukee, WI

September 28, 20195 counties in Wisconsin

NWS Milwaukee, WI issued this beach hazards statement at Sep 28, 2019, 3:10 AM CDT for 5 counties in Wisconsin. It took effect at Sep 28, 2019, 7:00 AM CDT. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Sep 28, 2019, 3:10 AM CDT (08:10 UTC)
In effect from
Sep 28, 2019, 7:00 AM CDT
Expired
Sep 29, 2019, 11:15 PM CDT
In force
40 hr
Issued by
NWS Milwaukee, WI

Counties Kenosha County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Sheboygan County, WI

The radar

The Milwaukee radar (KMKX), 58 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2019-09-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2019-09-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
687 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

996 
WHUS43 KMKX 280810
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
310 AM CDT Sat Sep 28 2019

WIZ052-060-066-071-072-282015-
/O.NEW.KMKX.BH.S.0009.190928T1200Z-190930T0000Z/
Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha-
310 AM CDT Sat Sep 28 2019

...BEACH HAZARDS STATEMENT IN EFFECT FROM 7 AM CDT THIS MORNING
THROUGH SUNDAY EVENING...

The National Weather Service in Milwaukee/Sullivan has issued a
Beach Hazards Statement for dangerous swimming conditions...Which
is in effect from 7 AM CDT this morning through Sunday evening. 

* HIGH WAVE ACTION... Large waves and dangerous currents are 
  expected. Conditions are life threatening.

* STRONG STRUCTURAL AND LONGSHORE CURRENTS ARE EXPECTED. RIP 
  CURRENTS ARE POSSIBLE.

* LOCATION...Beaches from Sheboygan to Kenosha.
  Beaches with particularly dangerous conditions include... 
     
     Vollrath Park in Sheboygan...

     Deland Park Beach in Sheboygan...

     Blue Harbor Beach in Sheboygan...

     North Beach in Port Washington...

     Harrington State Park Beaches...

     Atwater Beach in Village of Shorewood...

     Bayview Beach in Milwaukee...

     Doctors Beach in the Village of Fox Point...

     Big Bay Beach in the Village of Whitefish Bay...

     Mckinley Beach in Milwaukee...

     Grant Park Beach in Milwaukee...

     Bender Beach in Oak Creek...

     Shoop Park Beach in Racine...

     Parkway Beach in Racine...

     North Beach in Racine...

     Wind Point Lighthouse Beach in Racine...

     Simmons Island Beach in Kenosha...
   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Structural currents form along piers where longshore currents and
wave action flow into the structure.  Structural currents can
sweep you out into deeper water along the pier structure.

A Longshore current is a lake current that moves parallel to
shore.  Longshore currents can be strong enough to prevent
swimmers from being able to keep their feet on the bottom, making
it difficult to return to shore.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$


weather.gov/MKX
5 follow-up statements
671 
WHUS43 KMKX 281437
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
937 AM CDT Sat Sep 28 2019

WIZ052-060-066-071-072-290245-
/O.CON.KMKX.BH.S.0009.000000T0000Z-190930T0000Z/
Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha-
937 AM CDT Sat Sep 28 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
EVENING...

* HIGH WAVE ACTION... Large waves and dangerous currents are 
  expected. Conditions are life threatening. 

* STRONG STRUCTURAL AND LONGSHORE CURRENTS ARE EXPECTED. RIP 
  CURRENTS ARE POSSIBLE. 

* LOCATION...Beaches from Sheboygan to Kenosha. Beaches with 
  particularly dangerous conditions include... 

    Vollrath Park in Sheboygan...

    Deland Park Beach in Sheboygan...

    Blue Harbor Beach in Sheboygan...

    North Beach in Port Washington...

    Harrington State Park Beaches...

    Atwater Beach in Village of Shorewood...

    Bayview Beach in Milwaukee...

    Doctors Beach in the Village of Fox Point...

    Big Bay Beach in the Village of Whitefish Bay...

    Mckinley Beach in Milwaukee...

    Grant Park Beach in Milwaukee...

    Bender Beach in Oak Creek...

    Shoop Park Beach in Racine...

    Parkway Beach in Racine...

    North Beach in Racine...

    Wind Point Lighthouse Beach in Racine...

    Simmons Island Beach in Kenosha...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Structural currents form along piers where longshore currents and
wave action flow into the structure.  Structural currents can
sweep you out into deeper water along the pier structure.

A Longshore current is a lake current that moves parallel to
shore.  Longshore currents can be strong enough to prevent
swimmers from being able to keep their feet on the bottom, making
it difficult to return to shore.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$


weather.gov/MKX
530 
WHUS43 KMKX 282025
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
325 PM CDT Sat Sep 28 2019

WIZ052-060-066-071-072-291200-
/O.CON.KMKX.BH.S.0009.000000T0000Z-190930T0000Z/
Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha-
325 PM CDT Sat Sep 28 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
EVENING...

* HIGH WAVE ACTION... Large waves and dangerous currents are 
  expected. Conditions are life threatening. 

* STRONG STRUCTURAL AND LONGSHORE CURRENTS ARE EXPECTED. RIP 
  CURRENTS ARE POSSIBLE. 

* LOCATION...Beaches from Sheboygan to Kenosha. Beaches with 
  particularly dangerous conditions include... 

   Vollrath Park in Sheboygan...

   Deland Park Beach in Sheboygan...

   Blue Harbor Beach in Sheboygan...

   North Beach in Port Washington...

   Harrington State Park Beaches...

   Atwater Beach in Village of Shorewood...

   Bayview Beach in Milwaukee...

   Doctors Beach in the Village of Fox Point...

   Big Bay Beach in the Village of Whitefish Bay...

   Mckinley Beach in Milwaukee...

   Grant Park Beach in Milwaukee...

   Bender Beach in Oak Creek...

   Shoop Park Beach in Racine...

   Parkway Beach in Racine...

   North Beach in Racine...

   Wind Point Lighthouse Beach in Racine...

   Simmons Island Beach in Kenosha...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Structural currents form along piers where longshore currents and
wave action flow into the structure.  Structural currents can
sweep you out into deeper water along the pier structure.

A Longshore current is a lake current that moves parallel to
shore.  Longshore currents can be strong enough to prevent
swimmers from being able to keep their feet on the bottom, making
it difficult to return to shore.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$


weather.gov/MKX
125 
WHUS43 KMKX 291308
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
808 AM CDT Sun Sep 29 2019

WIZ052-060-066-071-072-300600-
/O.EXT.KMKX.BH.S.0009.000000T0000Z-190930T0600Z/
Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha-
808 AM CDT Sun Sep 29 2019

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH LATE TONIGHT...

* HIGH WAVE ACTION... Large waves and dangerous currents are 
  expected. Conditions are life threatening. 

* STRONG STRUCTURAL AND LONGSHORE CURRENTS ARE EXPECTED. RIP 
  CURRENTS ARE POSSIBLE. 

* LOCATION...Beaches from Sheboygan to Kenosha. Beaches with 
  particularly dangerous conditions include... 

  Vollrath Park in Sheboygan...

  Deland Park Beach in Sheboygan...

  Blue Harbor Beach in Sheboygan...

  North Beach in Port Washington...

  Harrington State Park Beaches...

  Atwater Beach in Village of Shorewood...

  Bayview Beach in Milwaukee...

  Doctors Beach in the Village of Fox Point...

  Big Bay Beach in the Village of Whitefish Bay...

  Mckinley Beach in Milwaukee...

  Grant Park Beach in Milwaukee...

  Bender Beach in Oak Creek...

  Shoop Park Beach in Racine...

  Parkway Beach in Racine...

  North Beach in Racine...

  Wind Point Lighthouse Beach in Racine...

  Simmons Island Beach in Kenosha...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Structural currents form along piers where longshore currents and
wave action flow into the structure.  Structural currents can
sweep you out into deeper water along the pier structure.

A Longshore current is a lake current that moves parallel to
shore.  Longshore currents can be strong enough to prevent
swimmers from being able to keep their feet on the bottom, making
it difficult to return to shore.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$


weather.gov/MKX
875 
WHUS43 KMKX 292011
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
311 PM CDT Sun Sep 29 2019

WIZ052-060-066-071-072-300600-
/O.CON.KMKX.BH.S.0009.000000T0000Z-190930T0600Z/
Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha-
311 PM CDT Sun Sep 29 2019

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 1 AM CDT
MONDAY...

* HIGH WAVE ACTION... Large waves and dangerous currents are 
  expected. Conditions are life threatening. 

* STRONG STRUCTURAL AND LONGSHORE CURRENTS ARE EXPECTED. RIP 
  CURRENTS ARE POSSIBLE. 

* LOCATION...Beaches from Sheboygan to Kenosha. Beaches with 
  particularly dangerous conditions include... 

 Vollrath Park in Sheboygan...

 Deland Park Beach in Sheboygan...

 Blue Harbor Beach in Sheboygan...

 North Beach in Port Washington...

 Harrington State Park Beaches...

 Atwater Beach in Village of Shorewood...

 Bayview Beach in Milwaukee...

 Doctors Beach in the Village of Fox Point...

 Big Bay Beach in the Village of Whitefish Bay...

 Mckinley Beach in Milwaukee...

 Grant Park Beach in Milwaukee...

 Bender Beach in Oak Creek...

 Shoop Park Beach in Racine...

 Parkway Beach in Racine...

 North Beach in Racine...

 Wind Point Lighthouse Beach in Racine...

 Simmons Island Beach in Kenosha...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Structural currents form along piers where longshore currents and
wave action flow into the structure.  Structural currents can
sweep you out into deeper water along the pier structure.

A Longshore current is a lake current that moves parallel to
shore.  Longshore currents can be strong enough to prevent
swimmers from being able to keep their feet on the bottom, making
it difficult to return to shore.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in
sandbars. Rip currents can sweep you into deeper water.

&&

$$


weather.gov/MKX
851 
WHUS43 KMKX 300415
CFWMKX

Lakeshore Hazard Message
National Weather Service Milwaukee/Sullivan WI
1115 PM CDT Sun Sep 29 2019

WIZ052-060-066-071-072-300515-
/O.CAN.KMKX.BH.S.0009.000000T0000Z-190930T0600Z/
Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha-
1115 PM CDT Sun Sep 29 2019

...BEACH HAZARDS STATEMENT IS CANCELLED...

The National Weather Service in Milwaukee/Sullivan has cancelled
the Beach Hazards Statement. 

Waves at Lake Michigan from Sheboygan to Kenosha are expected to 
remain below 4 feet the remainder of the night, reducing the swim 
risk. 

$$
weather.gov/MKX

Kavinsky

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this beach hazards statement went out at Sep 27, 11:33 PM CDT, 3 hours 37 minutes earlier.

Area forecast discussion, Sep 27, 11:33 PM CDT, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1133 PM CDT Fri Sep 27 2019

.UPDATE...A few light showers could still brush the far southeast.
Otherwise, the bulk of the precipitation is over. Tricky cloud
forecast with the potential for widespread stratus redeveloping as
low level northeast flow strengthens over the area during the
overnight.

&&

.AVIATION(06Z TAFS)...VFR ceilings over much of the area. Expect
sct-bkn MVFR/IFR to return to the area overnight as low level flow
becomes more north to northeast. VFR conditions to return slowly
on Saturday.

&&

.PREV DISCUSSION... (Issued 929 PM CDT Fri Sep 27 2019)

UPDATE...The showers and t-storms are ending as scheduled as the
frontal boundary slides to the southeast and the focus for more
widespread convection remains well to the south in central and
northeast IL. Clouds have cleared over the far west, where patchy
fog has developed. Where boundary layer mixing is a bit stronger,
sct-bkn stratocumulus is developing southwest WI. Low clouds have
also eroded farther north but as low level flow turns more NNE,
think more wl redevelop later tonight.

MARINE...Strong thunderstorms will continue to cause gusty winds
over the southern third of Lake Michgian for a few more hours.
Otherwise, will need to watch for patchy fog before the winds
increase from the north to northeast overnight behind a passing
cold front. North to northeast winds gusting to around 20 kts will
result in higher waves and a greater liklihood that another Small
Craft Advisory will be needed for the nearshore waters Saturday
into Sunday.

PREV DISCUSSION... (Issued 616 PM CDT Fri Sep 27 2019)

UPDATE...Numerous showers and scattered thunderstorms will
continue this evening as surface cold front and density
discontinuity slips slowly southward. Showers may last a bit
longer into the evening due to slower southward movement of front.
Still a concern for heavy rainfall affecting parts of southeast WI
this evening, but primary focus looks to remain in northern IL.

AVIATION(00Z TAFS)...MVFR/IFR ceilings associated with numerous
showers and storms and light boundary layer winds due to passing
frontal boundary. Expect these lower ceilings to lift across the
area later tonight into Saturday. Increasing onshore winds may
result in keeping lower ceilings over eastern areas a bit longer,
possibly into Saturday morning.

PREV DISCUSSION... (Issued 341 PM CDT Fri Sep 27 2019)

SHORT TERM...

Tonight...Forecast Confidence is Medium.

Drizzle is spreading across southern Wisconsin this afternoon due
to surface to 925mb warm air advection. The focus for
thunderstorms will be along the 850mb front which is located from
Green Bay to Waterloo right now. There are showers and
thunderstorms along it to our north and west and I would expect
that to fill in over the next couple of hours. While an isolated
stronger storm is possible, the surface instability will remain
well to our south and the elevated instability and shear do not
appear to be enough to be much of concern for severe storms.

Any shower and thunderstorm activity should move out of southeast
Wisconsin by late evening. Winds will turn to the north-northeast
overnight and we can expect clouds to linger for most of the
night.

Saturday... Forecast Confidence is High.

Low clouds in the morning will gradually break apart from
northwest to southeast during the afternoon as drier air drops
into southern Wisconsin. Winds will be brisk out of the northeast
and high temperatures will be in the lower 60s.

LONG TERM...

Saturday night through Monday night...Forecast Confidence is
Medium.

The frontal boundary that was south of the area for much of
Saturday will begin to lift back northward during the overnight
hours Saturday into Sunday. Models have trended a bit slower with
the push of moisture back into the area and are now delaying
precip until closer to sunrise Sunday. This initial round of rain
will be a result of strengthening WAA. Lapse rates aloft are
limited and there isn't much instability so only isolated thunder
is expected. These showers will continue off/on for much of Sunday
before shifting north by the evening hours. For what it's worth
the GFS has been the lone model in showing very little if any rain
for Sunday as much of the precip stays just south of the area. At
this point though have stuck more in line with the consensus in
showing scattered showers for Sunday.

Saturday night will be the last cool night until the latter half
of the week with lows near 50 degrees. As the WAA kicks in on
Sunday we hang onto the southerly flow and overnight lows through
the early portion of the week stay at or above 60 degrees. Expect
warming temps both Sunday and Monday with highs on Monday topping
out in the lower 80s. For reference, normals for this time of year
are in the upper 60s.

Tuesday through Thursday...Forecast Confidence is Low to Medium.

Heading into mid-week, the ridge that was over the area begins to
flatten and sink south. A couple of shortwaves will eject E/NE out
of a western US trough and ride up along the western periphery of
the ridge into the region. Models have really struggled in what
will win out between these two features, the ridge or the
shortwaves. The GFS is more progressive and doesn't linger the
potential heavy rainfall axis over the area. The ECMWF on the
other hand keeps the stronger ridge in place and stalls a front
out over the area, which puts us in a good position for heavy
rainfall next week. Due to the uncertainty have low confidence in
which solution will win out, so stuck with a blend for now.

We are in for a cool down heading into next weekend as a strong
low tracks across the north. Low temps Friday morning could dip
into the upper 30s for our NW counties and lower 40s for the rest
of the area.

AVIATION(21Z TAFS)...

Drizzle is bringing visibility down to 2 miles or less across
south central and southeast Wisconsin this afternoon. A broken line
of showers and thunderstorms along an 850mb front will slide
southeast through southern Wisconsin through mid evening. This
should scour out the IFR ceilings for a time, but expect them to
fill back in during the overnight hours as winds turn to the
north. Ceilings will gradually rise to VFR late in the morning as
they break up and eventually clear with drier air moving into the
area.

MARINE...

The gale warning will be allowed to expire at 4 pm since winds are
diminishing quickly. Look for a wind shift to the northwest and
then north from north to south this evening behind a cold front.
Expect gusty north to northeast winds to develop Saturday. These
winds should gust to 25 knots at times into Sunday. These winds
should veer south to southwest Sunday night into Monday. This will
bring building waves on the western portions of Lake Michigan
during this period. A Small Craft Advisory will be needed later
tonight into Sunday, and perhaps into Monday.

BEACHES...

A Beach Hazards Statement is in effect for Sheboygan and Ozaukee
Counties until 7 PM this evening. Gusty south to southwest winds
and building waves will bring high swim risk conditions to beaches
in these areas. A moderate swim risk will exist to the south
through the evening.

A high swim risk is expected to develop Saturday morning across
all of the area Lake Michigan beaches, lingering into Sunday
afternoon, with gusty northeast winds and building waves. Another
Beach Hazards Statement will likely be needed for this period.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...MBK
Tonight/Saturday and Aviation/Marine...MBK
Saturday Night through Friday...Stumpf
Hazardous weather outlook, Sep 27, 11:16 PM CDT, 3 hours 54 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
1116 PM CDT Fri Sep 27 2019

WIZ046-047-051-052-056>060-062>072-290430-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
1116 PM CDT Fri Sep 27 2019

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

After a break on Saturday, thunderstorm chances will return to the
area late Saturday night and Sunday, continuing into the middle
part of next week. Heavy rain will be possible during this time.

A High Swim Risk is looking more likely at Lake Michigan beaches
from Sheboygan to Kenosha on Saturday and Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely not be needed, however your
rainfall reports are appreciated.

LMZ643>646-290430-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1116 PM CDT Fri Sep 27 2019

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

East winds and building waves may reach Small Craft Advisory
levels on Saturday and Sunday.

Chances for thunderstorms return late Saturday night and linger
off and on into the middle part of next week.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-290430-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
1116 PM CDT Fri Sep 27 2019

This Hazardous Weather Outlook is for the open waters of Lake Michigan.

.DAY ONE...Tonight

Scattered thunderstorms will affect the southern half of Lake
Michigan tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Chances for thunderstorms return late Saturday night into the
middle part of next week.

www.weather.gov/mkx

Kavinsky

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 7:47 PM CDTSpecial Weather StatementMKXWalworth43 min
Sep 28, 3:12 AM CDTSmall Craft AdvisoryMKX44 hr

Nearby

Beach Hazards Statements in Wisconsin, 2019Every beach hazards statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.